×

Periodic solutions of certain differential equations with quasibounded nonlinearities. (English) Zbl 0338.34034


MSC:

34C25 Periodic solutions to ordinary differential equations
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Cesari, L, Functional analysis and periodic solutions of nonlinear differential equations, Contributions to differential equations, 1, 149-187, (1963) · Zbl 0132.07101
[2] Chang, S.H, Periodic solutions of certain second order nonlinear differential equations, J. math. anal. appl., 49, 263-266, (1975) · Zbl 0294.34032
[3] Chang, S.H, Periodic solutions of certain n-th order nonlinear differential equations, Accad. naz. lincei rend. sci. fis. mat. natur., 57, 519-524, (1974), 5 · Zbl 0361.34035
[4] Coddington, E.A; Levinson, N, Theory of ordinary differential equations, (1955), McGraw-Hill New York · Zbl 0042.32602
[5] Cronin, J, Fixed points and topological degree in nonlinear analysis, () · Zbl 0117.34803
[6] Granas, A, The theory of compact vector fields and some of its applications to topology of functional spaces (I), Rozprawy matematyczne, 30, 1-93, (1962) · Zbl 0111.11001
[7] Hale, J.K, Ordinary differential equations, (1969), Wiley-Interscience New York · Zbl 0186.40901
[8] Lazer, A.C, On Schauder’s fixed point theorem and forced second-order nonliner oscillations, J. math. anal. appl., 21, 421-425, (1968) · Zbl 0155.14001
[9] Leach, D.E, On PoincarĂ©’s perturbation theorem and a theorem of W. S. loud, J. differential eqs., 7, 34-53, (1970) · Zbl 0186.15501
[10] Schauder, J, Der fixpunktsatz in funktionalraumen, Studia math., 2, 171-180, (1930) · JFM 56.0355.01
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.